# SDR IPXA09657690

- Difficulty date: October 13, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T56515
- Condition: Cracked
- Location: Bs 1578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN FLOOR SUPPORT INBD ATT SPLICE ANGLE FOUND CRACK JUST AT STA 1578 LBL 75 INCH CRACK LENGTH 1.75 INCH.  BULK CARGO STA 1578 LBL 75 INCH FLOOR SUPPORT INBD ATTACH SPLICE ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
